OTC EC and abortion pills cause menstrual problems

OTC EC and abortion pills cause menstrual problems

Gynaecologists have noticed a sharp spike in cases of menstrual complications among young women who are repeatedly using OTC EC and abortion pills.

Health and well-being

I am an MSc in Chemistry and working in Quality Assurance department of a Pharmaceutical product manufacturing company since last eight years. With this, I am learning and working on different issues related to health awareness, positive mental attitude, and prevention of microbiology contamination, creating awareness on the hazardous chemical used in the FMCG product, packaged food product, cosmetics, etc. This site is created to promote awareness on the said issues to keep people healthy and happy.

Leave a Reply

This site uses Akismet to reduce spam. Learn how your comment data is processed.

Close Menu
%d bloggers like this: